MathSciNet Relay Station
MathSciNet bibliographic data
MR887494 (89c:35005) 35Bxx (32A07 35E20)
Ehrenpreis, Leon Reflection, removable singularities, and approximation for partial differential equations. II. Trans. Amer. Math. Soc. 302 (1987), no. 1, 1–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement